# SDR IPXA2018060130225

- Difficulty date: May 22, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AGA71779
- Condition: Cracked
- Location: Bs 1781-1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE PNEUMATIC DUCT IAW NRC 379144,  FOUND AN INTERCOSTAL GOUGED & CRACKED,  BS 1781 - 1801.  FABRICATED A REPLACEMENT INTERCOSTAL IAW DWG AGA7177.  AND INSTALLED.
